Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 34, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Dec 25, 2015, 7:50 PM CST for Fayette County, Lamar County, Walker County, Alabama. It was in force for 8 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2015, 7:50 PM CST (01:50 UTC)
- Expired
- Dec 26, 2015, 3:45 AM CST
- In force
- 8 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, AL, Lamar County, AL, Walker County, AL
The radar
The Columbus AFB radar (KGWX), 60 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 9:18 PM CST | FLASH FLOOD | Sulligent, AL | MULTIPLE SECTIONS OF STATE ROUTE 17 EXPERIENCING FLOODING ACROSS LAMAR COUNTY. |
| Dec 25, 9:19 PM CST | FLASH FLOOD | Sulligent, AL | MULTIPLE SECTIONS OF U.S. HIGHWAY 278 EXPERIENCING FLOODING. FLOODING ALSO REPORTED ON VARIOUS SIDE ROADS IN SULLIGENT, INCLUDING HOOK ROAD AND ELM STREET. |
| Dec 25, 9:21 PM CST | FLASH FLOOD | 3 Wsw Townley, AL | WATER COVERING PORTIONS OF STATE ROUTE 102, ROAD IS IMPASSABLE. |
| Dec 25, 9:21 PM CST | FLASH FLOOD | Oakman, AL | WATER COVERING PORTIONS OF STATE ROUTE 69 NEAR OAKMAN, ROAD IS IMPASSABLE. |
| Dec 25, 9:42 PM CST | FLASH FLOOD | 5 Sw Cordova, AL | ROCK SLIDE ON ALABAMA HIGHWAY 269, RIGHT LANE OF SOUTHBOUND SIDE IS CLOSED. |
| Dec 25, 10:00 PM CST | FLASH FLOOD | Crews, AL | PORTIONS OF STATE ROUTE 118 NEAR SOURGHUM ROAD IS FLOODED AND CURRENTLY IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 86 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 1.8 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
811
WGUS54 KBMX 260150
FFWBMX
ALC057-075-127-260945-
/O.NEW.KBMX.FF.W.0034.151226T0150Z-151226T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
750 PM CST FRI DEC 25 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
WALKER COUNTY IN CENTRAL ALABAMA...
* UNTIL 345 AM CST SATURDAY
* AT 748 PM CST...DOPPLER RADAR INDICATED RAINFALL AMOUNTS BETWEEN 4
AND 8 HAVE FALLEN OVER PARTS OF THE WARNED AREA THROUGHOUT THE
DAY. FLASH FLOODING IS ALREADY OCCURRING.
ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCHE ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3406 8821 3405 8799 3402 8799 3402 8795
3392 8795 3391 8764 3400 8764 3399 8714
3397 8714 3396 8711 3361 8716 3360 8737
3361 8763 3358 8763 3358 8767 3353 8767
3352 8768 3354 8827
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 25, 6:51 PM CST, 59 minutes earlier.
Area forecast discussion, Dec 25, 6:51 PM CST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 651 PM CST FRI DEC 25 2015 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... WIDESPREAD FLOODING CONTINUES ACROSS THE NORTHERN THIRD OF THE STATE...WITH MORE HEAVY RAIN ANTICIPATED THROUGH THE EVENING. THE STALLED BOUNDARY CAUSING ALL THE TROUBLE IS JUST NOT WILLING TO LIFT OUT TO THE NORTH AT THIS POINT. MOST MODEL GUIDANCE IS LIFTING IT OUT WAY TOO QUICKLY IN RESPONSE TO THE AMPLIFIED SYSTEM THAT IS SET TO DIG SOUTHEAST LATER TONIGHT. MEANWHILE...PW VALUES NEAR TWO INCHES...70S DEWPOINTS...AND TEMPERATURES SOME 20 TO 30 DEGREES ABOVE NORMAL KEEP FEEDING THIS MONSTER. INSTABILITY VALUES REMAIN HIGH...AGGRAVATING THE SITUATION WITH PROLONGED...TRAINING THUNDERSTORMS. I WOULD EXPECT SEVERAL MORE INCHES OF RAIN BEFORE THE DEEP LAYER RIDGING TO OUR SOUTH AND EAST WINS OUT AND THIS BOUNDARY FINALLY LIFTS OUT TO NORTH. THE SHEAR HAS CONTINUED TO DWINDLE OVER TIME...KEEPING THE THREAT OF TORNADOES AND WIDESPREAD DAMAGING WINDS TO A MINIMUM. THROUGH THE EVENING AND OVERNIGHT HOURS...PLEASE REMAIN VIGILANT AND SEEK HIGHER GROUND. THIS AN EMERGENCY SITUATION. FLOODING KILLS MORE PEOPLE THAN ANY OTHER SEVERE WEATHER THREAT! TAKE IT SERIOUSLY IF YOU LIVE IN ANY AREA NORTH OF INTERSTATE 59! 17/KLAWS && .AVIATION... 00Z TAF DISCUSSION. ABUNDANT LOW LEVEL MOISTURE AND ISENTROPIC UPGLIDE SHOULD BRING CIGS BACK INTO THE IFR CATEGORY OVERNIGHT. CONFIDENCE IS LOW IN THE VIS FORECAST AS SOME PATCHY DENSE FOG COULD BE POSSIBLE IF WINDS BECOME LIGHT/CALM. AT THIS TIME...THE BEST CHANCE OF THIS OCCURRING WOULD BE ACROSS THE SOUTH SO WILL LEAVE A TEMPO IN NEAR SUNRISE FOR NOW. CIGS MAY STAY IFR FOR MOST OF THE DAY ACROSS THE NORTH AS WELL. 16 && .FIRE WEATHER... THE UNUSUALLY WARM AND WET WEATHER PATTERN WILL CONTINUE ACROSS CENTRAL ALABAMA THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 66 74 63 73 64 / 100 30 20 30 50 ANNISTON 68 75 64 74 65 / 100 30 20 30 50 BIRMINGHAM 69 76 65 75 67 / 100 30 30 30 50 TUSCALOOSA 70 77 67 76 68 / 90 30 30 30 50 CALERA 68 76 65 75 67 / 70 30 20 20 50 AUBURN 65 75 64 74 66 / 20 20 10 20 40 MONTGOMERY 67 79 63 78 67 / 20 20 20 20 50 TROY 67 79 63 77 67 / 20 10 10 20 40 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: BIBB...BLOUNT...CALHOUN...CHEROKEE...CLEBURNE... ETOWAH...FAYETTE...JEFFERSON...LAMAR...MARION...PICKENS... SHELBY...ST. CLAIR...TALLADEGA...TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Dec 25, 1:39 PM CST, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 139 PM CST FRI DEC 25 2015 ALZ011>015-017>050-262245- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 139 PM CST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THROUGH THE OVERNIGHT. FLASH FLOODING WILL REMAIN A CONCERN FOR AREAS NEAR AND NORTH OF A LINE FROM ALICEVILLE TO ALABASTER TO HEFLIN. RAIN AMOUNTS OF 6 OR MORE INCHES ARE POSSIBLE THROUGH 9 PM. THESE AMOUNTS WILL PRODUCE DANGEROUS FLASH FLOODING. A RIVER FLOODING THREAT ALSO EXISTS ALONG THE TALLAPOOSA AND ALABAMA RIVER BASINS...WITH SEVERAL LOCATIONS RISING INTO CAUTION OR FLOOD STAGE. THUNDERSTORMS IN THE SAME ARE AS THE HEAVIER RAIN MAY BECOME STRONG TO SEVERE AT TIMES. THE MAIN THREAT WILL BE STRAIGHT LINE WINDS WITH A LESSER HAIL THREAT. THE TORNADO THREAT IS LOW BUT NOT ZERO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. RIVER FLOODING WILL REMAIN POSSIBLE THROUGH EARLY SUNDAY ALONG PORTIONS OF THE ALABAMA AND TALLAPOOSA RIVER BASINS DUE TO RECENT RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY AT TIMES THROUGH 9 PM.
In the hours before
Local storm report, Dec 25, 7:33 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
733 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD FAIRFIELD 33.47N 86.92W
12/25/2015 JEFFERSON AL PUBLIC
PONDING WATER REPORTED IN FAIRFIELD. TIME ESTIMATED.
&&
JHLocal storm report, Dec 25, 7:34 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
734 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD HUEYTOWN 33.44N 87.00W
12/25/2015 JEFFERSON AL PUBLIC
FLOODING REPORTED IN HUEYTOWN. TIME ESTIMATED.
&&
JHLocal storm report, Dec 25, 7:36 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
736 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
12/25/2015 JEFFERSON AL TRAINED SPOTTER
APPROXIMATELY 4 INCHES OF WATER COVERING PORTIONS OF
MONTCLAIR ROAD.
&&
JHLocal storm report, Dec 25, 7:39 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
739 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 4 WNW BIRMINGHAM 33.54N 86.87W
12/25/2015 JEFFERSON AL FIRE DEPT/RESCUE
MULTIPLE WATER RESCUES AROUND PRATT CITY. REPORTS OF
PEOPLE TRAPPED IN HOMES WITH OVER 3 FEET OF WATER INSIDE.
TIME ESTIMATED.
&&
JHLocal storm report, Dec 25, 7:42 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
742 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD LINCOLN 33.60N 86.14W
12/25/2015 TALLADEGA AL EMERGENCY MNGR
BROWN LANE, CURRY STATION AND BARRINGTON DRIVE IMPASSABLE
DUE TO FLOODING AROUND LINCOLN.
&&
JHLocal storm report, Dec 25, 7:45 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
745 PM CST FRI DEC 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TORNADO 3 SSE SPRING HILL 32.04N 85.32W
12/24/2015 BARBOUR AL NWS EMPLOYEE
TORNADO DEBRIS SIGNATURE CONFIRMED BY DUAL-POL RADAR
DATA.
0429 AM TORNADO 1 SSE BOOT HILL 31.86N 85.63W
12/24/2015 BARBOUR AL NWS EMPLOYEE
TORNADO DEBRIS SIGNATURE CONFIRMED BY DUAL-POL RADAR
DATA.
0515 AM HEAVY RAIN CLAYTON 31.88N 85.45W
12/24/2015 E0.00 INCH BARBOUR AL EMERGENCY MNGR
WATER ON HIGHWAY 239 AND ALONG JACK HIGHTOWER ROAD.
0745 AM HEAVY RAIN SSW FORT MITCHELL ACTIV 32.30N 85.02W
12/24/2015 E0.00 INCH RUSSELL AL EMERGENCY MNGR
MINOR FLOODING, STANDING WATER, BRADLEY ROAD NEAR HIGHWAY
165.
0745 AM FLASH FLOOD 3 SSE PICKETT 31.93N 85.61W
12/24/2015 BARBOUR AL EMERGENCY MNGR
WATER COVERING BRIDGE ON HIGHWAY 239 NEAR COUNTY ROAD 27.
0759 AM FLASH FLOOD 4 WNW BOOT HILL 31.90N 85.70W
12/24/2015 BULLOCK AL LAW ENFORCEMENT
GROUND EROSION CAUSE BY FLOODING, SINKHOLE HAS FORMED ON
AL29N JUST ACROSS PIKE/BULLOCK COUNTY LINE-REROUTING
TRAFFIC
0819 AM FLOOD 1 SSW COMER 32.03N 85.39W
12/24/2015 BARBOUR AL PUBLIC
WATER FLOWING ACROSS THE BRIDGE ON CR 49. ROAD IS
IMPASSABLE. CORRECTED FOR LOCATION.
0830 AM FLOOD 20 SW INVERNESS 31.81N 85.99W
12/24/2015 PIKE AL EMERGENCY MNGR
COUNTY ROAD 223 HAS FLOODED IN PIKE COUNTY, ROAD IS
CONSIDERED IMPASSABLE
0832 AM FLASH FLOOD 10 NW COMER 32.14N 85.50W
12/24/2015 BULLOCK AL EMERGENCY MNGR
US HWY 82 CLOSED DUE TO FLASH FLOODING ON THE COUNTY LINE
BETWEEN PIKE AND BARBOUR, TRAFFIC BEING REROUTED
0921 AM FLASH FLOOD LANETT 32.87N 85.21W
12/24/2015 CHAMBERS AL EMERGENCY MNGR
FLOODING HAS PRODUCED A GAS MAIN BREAK ON CHERRY STREET.
HIGHWAY 29 IS IMPASSABLE AND CLOSED. SEVERAL OTHER LOCAL
STREETS ARE FLOODED AND IMPASSABLE. CREEKS AND STREAMS
ARE RUNNING OUT OF THEIR BANKS.
0924 AM FLASH FLOOD 5 WSW BRUNDIDGE 31.70N 85.89W
12/24/2015 PIKE AL EMERGENCY MNGR
SEVERAL ROADS ARE FLOODED AND CLOSED. THESE INCLUDE CR
6647, CR 6622 AND CR 3319.
0936 AM FLASH FLOOD FOSTERS CROSS ROADS 33.42N 85.56W
12/24/2015 RANDOLPH AL EMERGENCY MNGR
CR 210 IS FLOODED AND CLOSED. CR 4801 HAS HAD A LARGE
SECTION WASHED AWAY. CR 208 HAS HAD A LARGE SECTION
WASHED AWAY. NUMEROUS OTHER COUNTY ROADS WERE FLOODED AND
IMPASSABLE.
0936 AM FLASH FLOOD 4 N WEDOWEE 33.37N 85.49W
12/24/2015 RANDOLPH AL EMERGENCY MNGR
WATER HAS COME UP OVER THE OLD HIGHWAY 431 BRIDGE.
HIGHWAY 48 HAS BEEN FLOODED AND WAS IMPASSABLE.
0940 AM FLASH FLOOD 1 SSE WAUGH 32.35N 86.03W
12/24/2015 MONTGOMERY AL BROADCAST MEDIA
ROAD WAS FLOODED AND IMPASSABLE BETWEEN WELCH POINT AND
LUCAS POINT.
1000 AM FLASH FLOOD 4 SSE WAUGH 32.31N 86.02W
12/24/2015 MONTGOMERY AL BROADCAST MEDIA
WATER FLOWING ACROSS BRIDGE ON VAUGHN RD NEAR MARLER RD.
TIME ESTIMATED BASED ON REPORT.
1008 AM FLASH FLOOD 15 S MONTGOMERY 32.14N 86.28W
12/24/2015 MONTGOMERY AL EMERGENCY MNGR
US HWY 331 AT GRANT ROAD INTERSECTION IS CLOSED IN ALL
DIRECTIONS DUE TO FLOODING UNTIL 6PM TONIGHT
1027 AM TSTM WND GST 2 E OPELIKA 32.66N 85.34W
12/24/2015 E60.00 MPH LEE AL TRAINED SPOTTER
STRONG WIND GUSTS WERE REPORTED TO CAUSE BROKEN WINDOWS
AND DOWNING OF TREES
1040 AM FLASH FLOOD 2 NE AUBURN 32.61N 85.45W
12/24/2015 LEE AL PUBLIC
STREET FLOODING REPORTED VIA SOCIAL MEDIA ON EAST
UNIVERSITY DR IN FRONT OF MCALISTERS DELI...ALSO ON GLENN
AVE AND SHELTON MILL RD. TIME ESTIMATED BASED ON REPORTS.
1054 AM FLOOD LANETT 32.87N 85.21W
12/24/2015 CHAMBERS AL EMERGENCY MNGR
US 29 AT AL/GA LINE HAS FLOODED, ROAD IS CONSIDER
IMPASSABLE IN ALL DIRECTIONS AND TRAFFIC IS BEING
REROUTED.
1058 AM FLASH FLOOD 3 N BRUNDIDGE 31.76N 85.82W
12/24/2015 PIKE AL EMERGENCY MNGR
STATE ROAD 93 NEAR MP 3 HAS BEEN CLOSED DUE TO FLOODING.
TRAFFIC BEING REROUTED
1100 AM FLASH FLOOD 3 ESE NOTASULGA 32.55N 85.63W
12/24/2015 MACON AL PUBLIC
SMALL RETAINING PONDS AND SMALL CREEK HAVE OVERFLOWED
WITH WATER COVERING CR 57 NEAR CR 54. PORTION OF CR 59
WASHED OUT AND IMPASSABLE DUE TO WATER FLOWING OVER THE
ROADWAY. TIME ESTIMATED FROM REPORTS. UPDATED TO ADD MORE
LOCATIONS.
1103 AM FLOOD 10 S SEALE 32.15N 85.17W
12/24/2015 RUSSELL AL EMERGENCY MNGR
SEVERE FLOODING IN RUSSELL COUNTY ON LAKEVIEW ROAD,
SEVERAL PEOPLE ARE TRAPPED, EMERGENCY RESPONDERS ARE
ASSISTING.
1115 AM FLOOD 15 S SEALE 32.08N 85.17W
12/24/2015 RUSSELL AL EMERGENCY MNGR
WATER HAS SPREAD IN RUSSELL COUNTY FROM THE SEVERE
FLOODING, 2 HUNTERS ARE TRAPPED. RESPONDERS ARE
ASSISTING.
1126 AM FLASH FLOOD BLUE SPRINGS 31.66N 85.50W
12/24/2015 BARBOUR AL EMERGENCY MNGR
THE SPRING AT BLUE SPRINGS STATE PARK HAS EXCESSIVE
OUTPUT AND HAS FLOODED THE PARK. THE PARK HAS BEEN
CLOSED.
1133 AM FLOOD AUBURN 32.59N 85.48W
12/24/2015 LEE AL EMERGENCY MNGR
SEVERE FLOODING IN AUBURN NEAR EAST GLEN AVE. SEVERAL
ROADS BETWEEN AL HWY 14 AND SHUG JORDAN PKWY AND WILLS
TURK ROAD ARE CLOSED.
0102 PM FLASH FLOOD BRUNDIDGE 31.72N 85.82W
12/24/2015 PIKE AL EMERGENCY MNGR
ROAD CLOSURES INCLUDING CLAYTON AND JOHNSON STREETS IN
BRUNDIDGE DUE TO FLOODING. ADDITIONAL CLOSURES IN PIKE
COUNTY DUE TO FLOODING INCLUDING PORTIONS OF HWY 29, HWY
93, HWY 125, PIKE COUNTY ROADS 6647, 6648, 6622, 3319 AND
3326. PIKE COUNTY ROADS 3316, 3325, 4419, 4427, 6643 AND
5511 ARE FLOODED IN SPOTS.
0500 PM FLASH FLOOD AUBURN 32.59N 85.48W
12/24/2015 LEE AL PUBLIC
NUMEROUS LOCATIONS CURRENTLY FLOODING THROUGHOUT AUBURN.
WATER UP TO 3 FEET IS FLOWING THROUGH A TRAILER PARK NEAR
THE VET SCHOOL. ANOTHER AREA...CORNER OF E UNIVERSITY AND
OPELIKA HIGHWAY HAS UP TO 4 FEET OF STANDING WATER
ENGULFING VEHICLES
0750 PM FLASH FLOOD PHENIX CITY 32.47N 85.01W
12/24/2015 RUSSELL AL PUBLIC
REPORT OF 3 OR 4 HOMES FLOODED IN PHENIX CITY.
0810 PM FLASH FLOOD CLAYTON 31.88N 85.45W
12/24/2015 BARBOUR AL EMERGENCY MNGR
PORTIONS OF ALABAMA HIGHWAYS 239 AND 51 CLOSED DUE TO
FLOODING IN BARBOUR COUNTY.
0827 PM FLASH FLOOD 5 SE MONTICELLO 31.78N 85.71W
12/24/2015 PIKE AL DEPT OF HIGHWAYS
STATE ROUTE 130 CLOSED DUE TO FLOODING, IMPASSABLE
BETWEEN MILE MARKERS 1 THROUGH 9 IN PIKE COUNTY.
0928 PM FLASH FLOOD 1 NW CLAYTON 31.89N 85.46W
12/24/2015 BARBOUR AL EMERGENCY MNGR
TWO HOMEOWNERS TRAPPED IN RESIDENCE BY FLOODWATERS.
CORRECTED TIME.
0250 AM FLASH FLOOD 4 SSE SANTUCK 32.58N 86.09W
12/25/2015 ELMORE AL PUBLIC
OVER 6 INCHES OF FLOWING WATER ON THE ROAD AT TALLASSEE
HIGHWAY AND HAYNES ROAD.
0723 AM FLOOD COLUMBIANA 33.18N 86.60W
12/25/2015 SHELBY AL AMATEUR RADIO
NUMEROUS FLOOD REPORTS IN SHELBY COUNTY, HWY 47, HWY 45,
CR 47, HERITAGE ROAD, AND WEST COLLEGE ST. ROADS ARE
COVERED WITH WATER AND DOUBLE WIDE TRAILERS ARE BEGINNING
TO FLOAT.
0729 AM FLASH FLOOD TALLADEGA 33.43N 86.10W
12/25/2015 TALLADEGA AL PUBLIC
WATER COMPLETELY COVERING WEST RENFROE RD AT THE RENFROE
ECONOMY MINI STORAGE ROAD IMPASSABLE
0730 AM FLOOD COLUMBIANA 33.18N 86.60W
12/25/2015 SHELBY AL PUBLIC
SIGNIFICANT FLOODING IN THE CITY OF COLUMBIANA WITH WATER
ON HWY 28 AND WATER REACHINGTHE BRIDGE ON HWY 77
0754 AM FLOOD ARITON 31.60N 85.72W
12/25/2015 DALE AL EMERGENCY MNGR
US 231/AL 53 AT PEA RIVER BRIDGE IS FLOODED
0815 AM FLASH FLOOD 4 ESE COLUMBIANA 33.15N 86.54W
12/25/2015 SHELBY AL PUBLIC
CR 77 AND HORTON ROAD HAVE BEEN CLOSED TO COLUMBIANA.
SEVERAL PEOPLE HAVE BEEN TRAPPED IN THEIR HOUSES
0845 AM FLOOD 10 N LADONIA 32.61N 85.09W
12/25/2015 LEE AL EMERGENCY MNGR
10 PEOPLE WERE TRAPPED ON AN ISLAND ON THE CHATTAHOOCHE
AT SMITHS STATION DUE TO FLOODING, ALL 3 HOMES WERE
DESTROYED
0845 AM FLASH FLOOD COLUMBIANA 33.18N 86.60W
12/25/2015 SHELBY AL PUBLIC
LANDSLIDE DUE TO HEAVY RAINFALL AND FLASH FLOODING ON HWY
30. ROAD IS IMPASSABLE
0900 AM HEAVY RAIN HALEYVILLE 34.24N 87.62W
12/25/2015 E1.24 INCH WINSTON AL PUBLIC
LOW WATER CROSSINGS FLOODED. 1-1.24 INCHES REPORTED OVER
30 MIN PERIOD
0958 AM FLOOD MONTGOMERY 32.35N 86.28W
12/25/2015 MONTGOMERY AL EMERGENCY MNGR
14 HOMES FLOODED WITHIN CITY LIMITS, NO FATALITIES, NO
INJURIES REPORTED
1010 AM FLASH FLOOD CLANTON 32.84N 86.63W
12/25/2015 CHILTON AL LAW ENFORCEMENT
NUMBER 1 AL HWY AND NUMBER 145 COUNTY ROADS ARE FLOODING
DUE TO HEAVY RAINFALL
1015 AM FLOOD TUSKEGEE 32.44N 85.71W
12/25/2015 MACON AL EMERGENCY MNGR
MACON COUNTY COMMISSION REPORTED 7-8 BRIDGES OVER PAVED
COUNTY ROADS HAVE BEEN COMPLETELY WASHED OUT
1025 AM FLASH FLOOD HACKLEBURG 34.25N 87.83W
12/25/2015 MARION AL EMERGENCY MNGR
CULVERT WASHED OUT ON CO HWY 165 AND CO HWY 350
1230 PM FLASH FLOOD 4 S BEXAR 34.14N 88.14W
12/25/2015 MARION AL PUBLIC
WATER FLOWING ACROSS CR 13. ROAD IS IMPASSABLE.
1250 PM FLASH FLOOD HACKLEBURG 34.27N 87.83W
12/25/2015 MARION AL EMERGENCY MNGR
MARION COUNTY ROADS 165, 350, 98, 42, 154, UNION HILL
CEMETERY ROAD, INDIAN MOUND ROAD, OLD IVY TRAIL, COTTON
GIN ROAD, ACADEMY DRIVE AND BOARD TREE ROAD CLOSED IN
SPOTS CLOSED DUE TO FLOODING.
1250 PM HEAVY RAIN 4 WSW HAMILTON 34.12N 88.04W
12/25/2015 M2.93 INCH MARION AL AMATEUR RADIO
RAINFALL SINCE MIDNIGHT LOCAL TIME.
1255 PM HEAVY RAIN UNION GROVE 32.98N 86.68W
12/25/2015 M3.90 INCH CHILTON AL COCORAHS
STORM TOTAL RAINFALL 12/21-12/25.
0100 PM FLASH FLOOD STRAWBERRY 34.25N 86.49W
12/25/2015 BLOUNT AL DEPT OF HIGHWAYS
U.S. 231 CLOSED AT STRAWBERRY BRIDGE ALONG BLOUNT AND
CULLMAN COUNTY LINE, WATER OVER BRIDGE.
0113 PM FLASH FLOOD 1 NW CLAYTON 31.89N 85.46W
12/25/2015 BARBOUR AL DEPT OF HIGHWAYS
ALABAMA HIGHWAY 51 CLOSED DUE TO DAMAGE FROM FLOODING
BETWEEN MILE MARKERS 50.4 AND 51.2.
0115 PM FLASH FLOOD 5 NNW WESTON 34.24N 88.06W
12/25/2015 MARION AL PUBLIC
REPORT VIA SOCIAL MEDIA OF PORTIONS OF DOWNS RD AND
SEVERAL NEARBY ROADS FLOODED. TIME ESTIMATED.
0120 PM FLASH FLOOD COMER 32.03N 85.38W
12/25/2015 BARBOUR AL DEPT OF HIGHWAYS
U.S. HIGHWAY 82 EASTBOUND CLOSED FOR REPAIRS DUE TO
FLOODING BETWEEN MILE MARKERS 220 AND 221.
0200 PM FLASH FLOOD 3 SW DIME 34.30N 87.70W
12/25/2015 MARION AL PUBLIC
PORTION OF EDGE ROAD WASHED AWAY.
0210 PM FLASH FLOOD HALEYVILLE 34.24N 87.62W
12/25/2015 WINSTON AL LAW ENFORCEMENT
STATE HIGHWAY 13 FLOODED IN WINSTON COUNTY, COUNTY ROAD
30 WASHED OUT IN WINSTON COUNTY, COUNTY ROAD 54 WASHED
OUT IN WINSTON COUNTY. LITTLEVILLE ROAD AND CHICKAKEE
ROAD FLOODED IN WINSTON COUNTY, COUNTY ROAD 99 FLOODED IN
MARION COUNTY.
0211 PM FLASH FLOOD HAMILTON 34.14N 87.98W
12/25/2015 MARION AL EMERGENCY MNGR
PORTIONS OF TIDWELL ROAD, COUNTY ROAD 35, COUNTY ROAD
1650, COUNTY ROAD 97 AND JOHNSON ROAD CLOSED DUE TO
FLOODING.
0257 PM LIGHTNING PRATTVILLE 32.46N 86.45W
12/25/2015 AUTAUGA AL EMERGENCY MNGR
LIGHTNING STRUCK NATURAL GAS LINE NEAR GRIFFITH AVENUE.
0257 PM FLASH FLOOD PRATTVILLE 32.46N 86.45W
12/25/2015 AUTAUGA AL EMERGENCY MNGR
MUD SLIDE REPORTED AT INTERSECTION OF GIN SHOP HILL ROAD
AND MOUNTAIN LAKE DRIVE NEAR TRACE STREET.
0257 PM FLASH FLOOD PRATTVILLE 32.46N 86.45W
12/25/2015 AUTAUGA AL EMERGENCY MNGR
ROADS FLOODED INCLUDE PORTIONS OF HIGHWAY 82, EASY
STREET, SCENIC DRIVE, MEMORIAL DRIVE, THOMAS STREET,
MEMORIAL GARDEN ROAD, FAIRWOOD AVENUE, MCQUEEN SMITH
ROAD, 4TH STREET, WATER STREET, HALLMARK STREET, POPLAR
STREET, MURPHY DRIVE. CANDLESTICK AND BROADHEAD ACRES
MOBILE HOME PARKS FLOODED.
0300 PM FLASH FLOOD 2 NNE HALEYVILLE 34.26N 87.61W
12/25/2015 WINSTON AL PUBLIC
WATER COVERING CHICKAKEE ROAD, ROAD IS IMPASSABLE.
0305 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
12/25/2015 LAMAR AL AMATEUR RADIO
WATER OVER PORTIONS OF RIVER ROAD IN NORTHERN LAMAR
COUNTY.
0307 PM FLASH FLOOD VERNON 33.76N 88.11W
12/25/2015 LAMAR AL AMATEUR RADIO
WATER CROSSING PORTIONS OF HIGHWAY 18 NEAR VERNON.
0320 PM LIGHTNING 3 NNW WARRIOR 33.85N 86.83W
12/25/2015 BLOUNT AL PUBLIC
LIGHTNING STRUCK A TREE THAT FELL ONTO LESTER DOSS ROAD,
1/2 MILE WEST OF I-65 EXIT 284.
0328 PM FLASH FLOOD ONEONTA 33.95N 86.47W
12/25/2015 BLOUNT AL FIRE DEPT/RESCUE
ONE BUSINESS FLOODED, WATER OVER PORTIONS OF MULTIPLE
STREETS IN ONEONTA.
0330 PM FLASH FLOOD SNEAD 34.12N 86.40W
12/25/2015 BLOUNT AL PUBLIC
CREEK AT LEAST 3 FEET OUT OF ITS BANKS NEAR HIGHWAY 278.
0335 PM TSTM WND DMG COALING 33.16N 87.34W
12/25/2015 TUSCALOOSA AL PUBLIC
TREE AND POWER LINE DAMAGE. POSSIBLE TORNADO. TIME
ESTIMATED.
0339 PM TORNADO 3 SW MERCEDE 33.15N 87.29W
12/25/2015 TUSCALOOSA AL EMERGENCY MNGR
MULTIPLE PINE TREES SNAPPED ALONG WIRE RD AND DUDLEY RD.
TIME ESTIMATED FROM RADAR.
0340 PM FUNNEL CLOUD 3 WSW MERCEDE 33.16N 87.31W
12/25/2015 TUSCALOOSA AL PUBLIC
FUNNEL CLOUD REPORTED.
0356 PM HEAVY RAIN HAMILTON 34.14N 87.98W
12/25/2015 M7.00 INCH MARION AL FIRE DEPT/RESCUE
RAINFALL SINCE MIDNIGHT LOCAL TIME. UPDATED REPORT.
0400 PM FLASH FLOOD SULLIGENT 33.89N 88.13W
12/25/2015 LAMAR AL AMATEUR RADIO
SULLIGENT POLICE DEPARTMENT REPORTS PORTIONS OF RIVER
ROAD AND HIGHWAY 17 FLOODED.
0421 PM FUNNEL CLOUD 3 NE BUHL 33.29N 87.71W
12/25/2015 TUSCALOOSA AL PUBLIC
0438 PM FUNNEL CLOUD ALABAMA ADVENTURE 33.39N 87.00W
12/25/2015 JEFFERSON AL STORM CHASER
0456 PM TORNADO 2 SSE FAIRFIELD 33.45N 86.91W
12/25/2015 JEFFERSON AL FIRE DEPT/RESCUE
TREES DOWN AND STRUCTURAL DAMAGE ALONG JEFFERSON AVE SW
AND GRASSELLI BLVD SW. PERSON TRAPPED IN THEIR HOMES.
UNKNOWN INJURIES. TIME ESTIMATED FROM RADAR. UPDATED FOR
LOCATION.
0500 PM TSTM WND DMG COALING 33.16N 87.34W
12/25/2015 TUSCALOOSA AL EMERGENCY MNGR
TREES AND POWER LINES DOWN NEAR DUDLEY ROAD. NUMBER OF
TREES DOWN ON WIRE ROAD AND DUDLEY ROAD. POSSIBLE
TORNADO.
0500 PM FLASH FLOOD 3 S LUPTON 33.89N 87.40W
12/25/2015 WALKER AL PUBLIC
JONES ROAD FLOODED.
0501 PM TORNADO 2 SE FAIRFIELD 33.45N 86.90W
12/25/2015 JEFFERSON AL NWS EMPLOYEE
DEBRIS IN THE AIR AND A TDS DUAL POL SIGNATURE
0504 PM HAIL BIRMINGHAM 33.53N 86.80W
12/25/2015 E1.75 INCH JEFFERSON AL FIRE DEPT/RESCUE
AT I-20 AND I-65
0530 PM FLASH FLOOD ONEONTA 33.95N 86.47W
12/25/2015 BLOUNT AL PUBLIC
REPORT OF FLOODED ROADS IN ONEONTA. TIME ESTIMATED.
0545 PM FLASH FLOOD 3 S CORINTH REC AREA 34.06N 87.31W
12/25/2015 WINSTON AL PUBLIC
COUNTY ROAD 8 FLOODED.
0545 PM FLASH FLOOD WSW GUIN 33.97N 87.91W
12/25/2015 MARION AL PUBLIC
FLOODING OBSERVED JUST OFF HIGHWAY 78 ACROSS FROM STATE
BANK.
0600 PM FLASH FLOOD FAIRFIELD 33.47N 86.92W
12/25/2015 JEFFERSON AL PUBLIC
PONDING WATER REPORTED IN FAIRFIELD. TIME ESTIMATED.
0600 PM FLASH FLOOD TARRANT 33.59N 86.77W
12/25/2015 JEFFERSON AL PUBLIC
PORTIONS OF HIGHWAY 79 FLOODED BETWEEN TARRANT AND
PINSON.
0629 PM FLASH FLOOD CLAY 33.70N 86.60W
12/25/2015 JEFFERSON AL PUBLIC
BACKYARD FLOODING OBSERVED.
0629 PM FLASH FLOOD HALEYVILLE 34.24N 87.62W
12/25/2015 WINSTON AL DEPT OF HIGHWAYS
ROADSIDE FLOODING OBSERVED WITH AREAS OF WATER OVER THE
ROADWAY ON ALABAMA HIGHWAY 13 BETWEEN BEAR CREEK AND
HALEYVILLE IN MARION AND WINSTON COUNTIES.
0630 PM FLASH FLOOD HUEYTOWN 33.44N 87.00W
12/25/2015 JEFFERSON AL PUBLIC
FLOODING REPORTED IN HUEYTOWN. TIME ESTIMATED.
0633 PM FLASH FLOOD CENTER POINT 33.64N 86.68W
12/25/2015 JEFFERSON AL PUBLIC
MULTIPLE WATER RESCUES UNDERWAY IN THE CENTER POINT AND
PINSON AREAS.
0640 PM FLASH FLOOD 5 NNW WEISS LAKE 34.28N 85.68W
12/25/2015 CHEROKEE AL 911 CALL CENTER
STATE HIGHWAY 273 AND COUNTY ROAD 275 IS NEARLY COVERED
WITH WATER AND NEARLY IMPASSABLE.
0645 PM FLASH FLOOD E WHITSON 33.57N 87.41W
12/25/2015 TUSCALOOSA AL DEPT OF HIGHWAYS
ALABAMA HIGHWAY 69 IS WASHING OUT NEAR YELLOW CREEK DUE
TO FLOODING. ROAD IS IMPASSABLE.
0645 PM FLASH FLOOD 4 WNW BIRMINGHAM 33.54N 86.87W
12/25/2015 JEFFERSON AL FIRE DEPT/RESCUE
MULTIPLE WATER RESCUES AROUND PRATT CITY. REPORTS OF
PEOPLE TRAPPED IN HOMES WITH OVER 3 FEET OF WATER INSIDE.
TIME ESTIMATED.
0645 PM FLASH FLOOD 2 E SUMITON 33.75N 87.01W
12/25/2015 JEFFERSON AL TRAINED SPOTTER
WATER COVERING INTERSECTION OF JIM GOGGINS ROAD AND
GREATHOUSE ROAD. NEARBY CREEK OUT OF BANKS WITH WATER
OVER 1 FOOT DEEP OVER ROAD.
0648 PM FLASH FLOOD CENTER POINT 33.64N 86.68W
12/25/2015 JEFFERSON AL AMATEUR RADIO
WOOD DRIVE AND 6TH STREET IMPASSABLE DUE TO HIGH WATER
AND DEBRIS.
0650 PM FLASH FLOOD 5 E SUMITON 33.76N 86.97W
12/25/2015 JEFFERSON AL TRAINED SPOTTER
WATER OVER HUMBER ROAD AND WARRIOR JASPER ROAD, PORTIONS
OF ROADS IMPASSABLE DUE TO STREAM OUT OF ITS BANKS.
0653 PM FLASH FLOOD TALLADEGA 33.43N 86.10W
12/25/2015 TALLADEGA AL EMERGENCY MNGR
PORTIONS OF PROVIDENCE ROAD, TURNERS MILL ROAD, JACKSON
TRACE ROAD, ROCKY RIDGE ROAD, OLD SHOCCO ROAD, CONCORD
CHURCH ROAD, HOWELLS COVE ROAD, WOOLFOLK ROAD, RENFROE
ROAD, JACKSON STREET, CHILDERSBURG-FAYETTEVILLE HIGHWAY,
GLOVERS FERRY ROAD, KEITH LANE, FEDDISBURG ROAD, KINGS
CHAPEL ROAD, RENFROE TOWER ROAD AND MCCLAIN AVENUE
FLOODED.
0653 PM FLASH FLOOD 2 WSW LAKE BUTTAHATCHEE 34.11N 87.73W
12/25/2015 MARION AL DEPT OF HIGHWAYS
ALABAMA HIGHWAY 129 IS IMPASSABLE DUE TO FLOODING.
0712 PM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
12/25/2015 JEFFERSON AL TRAINED SPOTTER
APPROXIMATELY 4 INCHES OF WATER COVERING PORTIONS OF
MONTCLAIR ROAD.
0740 PM FLASH FLOOD LINCOLN 33.60N 86.14W
12/25/2015 TALLADEGA AL EMERGENCY MNGR
BROWN LANE, CURRY STATION AND BARRINGTON DRIVE IMPASSABLE
DUE TO FLOODING AROUND LINCOLN.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 6:11 PM CST | Flash Flood Warning | BMX | Jefferson, Shelby | 10 hr |
| Dec 25, 6:30 PM CST | Flash Flood Warning | BMX | Bibb, Chilton, Greene, Hale, Perry, Shelby and 1 more | 12 hr |
| Dec 25, 7:04 PM CST | Tornado Warning | BMX | Bibb | 20 min |
| Dec 25, 7:14 PM CST | Flash Flood Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 3 more | 12 hr |
| Dec 25, 7:29 PM CST | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair, Walker | 6 hr |
| Dec 25, 7:43 PM CST | Flash Flood Warning | BMX | Marion, Winston | 8 hr |
| Dec 25, 8:21 PM CST | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 10 days |
| Dec 25, 8:48 PM CST | Flash Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 7 hr |
| Dec 25, 9:27 PM CST | Flash Flood Warning | BMX | Dallas, Hale, Marengo, Perry | 6 hr |
| Dec 25, 9:34 PM CST | Areal Flood Advisory | BMX | Coosa, Tallapoosa | 3 hr |
| Dec 25, 9:59 PM CST | River Flood Warning | BMX | Jefferson | 6 days |
| Dec 25, 10:27 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 4 days |
| Dec 25, 10:27 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 9 days |
| Dec 25, 10:37 PM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 55 hr |
| Dec 25, 10:39 PM CST | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 71 hr |
| Dec 25, 11:45 PM CST | Areal Flood Warning | BMX | Blount | 9 hr |
| Dec 25, 11:56 PM CST | River Flood Warning | BMX | Greene, Hale, Jefferson, Marengo, Tuscaloosa | 24 hr |
| Dec 25, 11:59 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 58 hr |
| Dec 26, 1:41 AM CST | Dense Fog Advisory | BMX | Barbour, Bullock, Lee, Lowndes, Macon, Montgomery and 2 more | 5 hr |
| Dec 26, 3:17 AM CST | River Flood Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 21 hr |
| Dec 26, 4:15 AM CST | Areal Flood Warning | BMX | Blount, Fayette, Jefferson, Lamar, Marion, Walker and 1 more | 12 hr |
| Dec 26, 4:32 AM CST | River Flood Warning | BMX | Elmore, Montgomery | 26 hr |
| Dec 26, 5:25 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 39 hr |
| Dec 26, 5:25 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 37 hr |
| Dec 26, 6:10 AM CST | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 25 hr |
| Dec 26, 7:08 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 6 days |
| Dec 26, 7:12 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 6 days |
| Dec 26, 7:12 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 9 days |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.